# SDR SWAA2022112875599

- Difficulty date: November 25, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N8567Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36928
- Aircraft time: 15,617 hours, 7,643 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Stuck
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE REMOVED / [01] REMOVED AND REPLACED SLIDE PER AMM 25-66-01
